Himalaya Daughter's Day Contest is Here! Win BIG everyday! Click Here to Participate!
Q:

I am 7th week pregnant.After got blood report dr told me your thyroid is less(hypothyroid) and started synthroid( 50mg).After taking 2 days when i woke up i had bleeding/spotting.I rush to emergency where they did blood test for HCG and vaginal US and found hcg was around1100 and dr told me cervix is closed.Acc to him if really i am 7week thn hcg is low but you may be 5 or 6 week.he told me it Looks like miscarriage but not; sure as he told me you have to come again tomorrow for full US and hcg.Yesterday i went and did bloodtest for hcg and it went up around 1500.Dr told me your baby is there but no heart beat as you are 5 week 2 days.Till now looks like all are good but lets check hcg again after 48 hrs.I am so worried becase i have bleeding so how my baby is doing inside?how abt my baby's growth? Is this bleeding affect my baby? I dont know but i feel like due to sythroid 50 mg my bleeding starts as i am already hot from inside.My friends told me to stop this medicine but i am worried abt consequence of not taking medicine.please share your experience if you have any similar.



Neeta Shetty

Dr. Shilpitha Shanthappa

asha chaudhry

Dr. Neha D. Khodke pls help

Dr. Shilpitha Shanthappa

Hi,,
Dont stop medicines.. continue all medicines.. sometimes due to delayed conception the fetal cardiac activity is not noted.. wait for one more week and repeat USG.. repeat beta hcg after 2 days to know the level.. in some women due to the genetical abnormality the miscarriages happens which is good choice made by nature.. so dont worry much.. just wait and hope for the best.. let the nature take its action..

Dr. Neha D. Khodke

Hi Pisu pleasr continue with your thyroid medicines and be on complete bed rest for next 2 weeks. Sometimes a very early scan may nit detect heartbeat.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/39284